# SDR HNAA2013111500573

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,663 hours, 68,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT.  RADAR CIRCUIT BREAKER FOUND TRIPPED WITH TERRAIN INOPERATIVE. CAUTION LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  REMOVED RT NAV PANEL WITHOUT DISCONNECTING CONNECTOR, INSPECTED AREA. NO DEFECTS NOTED OR ODOR.  REINSTALLED RT NAV PANEL. COLLARED RADAR CIRCUIT BREAKER.
